# SDR QXEA2022022800095

- Difficulty date: February 27, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 46,364 hours, 48,839 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WAS GETTING HOT BLEED LIKE SMELL BUT BLEED AIR WAS COLD AND DUCTS SHOWING COLD. REMOVED FROM SERVICE. PERFORMED BLEED AIR OPERATIONAL CHECK. IAW AMM TASK 36-11-00-71-0802, NO HOT SMELL NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
